# SDR C2XA00TY005

- Difficulty date: March 14, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Vent Line
- Part number: 23071682
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

TYS - FLT 3942 - CREW DIVERTED AIRCRAFT INTO TYS AFTER THE LEFT ENGINE WAS SHUTDOWN DUE TO LOSS OF OIL.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THE FORWARD CENTER SUMP VENT TUBE ASSEMBLE TO BE LOOSE AT THE SERVICE MANIFOLD.  THE VENT TUBE ASSEMBLE WAS TIGHTENED REFERENCE ALLISON ENGINE MM 79-27-30, LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
